[Skip to Content]
Access to paid content on this site is currently suspended due to excessive activity being detected from your IP address 54.161.130.145. Please contact the publisher to request reinstatement.
[Skip to Content Landing]
Article
November 1994

Finger Pad Deposits

Author Affiliations

Loyola University Medical Center, Maywood, Ill

Arch Dermatol. 1994;130(11):1438. doi:10.1001/archderm.1994.01690110105021
Abstract

REPORT OF A CASE  A 64-year-old white man received a cadaveric renal transplant in May 1989 for end-stage renal disease secondary to hypertension. His medical problems included chronic obstructive pulmonary disease, coronary artery disease, and cholelithiasis. The posttransplantation immunosuppressive regimen consisted of cyclosporine (1.5 to 1.7 mg/d), azathioprine (50 mg/d), and prednisone (17.5 mg/d). Other concomitant medications included verapamil, digoxin, furosemide, metolazone, spironolactone, ranitidine, colace, and potassium (oral slow release). Renal function remained excellent: serum creatinine averaged 80 μmol/L. Cyclosporine levels at trough ranged from 90 to 200 ng/mL (target range, 100 to 225 ng/mL). Creatinine clearance varied: 0.8 to 1 μmol/L.Five months after transplantation, he began complaining of yellowish-white papules and nodules on the ventral pads of his fingers. This continued to progress, and the ventral aspect of his fingers became acutely ten- der, swollen, pruritic, and erythematous (Figure 1). Serum uric acid levels varied from a low

First Page Preview View Large
First page PDF preview
First page PDF preview
×